Advertisement

Is decreased libido a side effect of menopause?



Decreased libido is a side effect of menopause and sometimes hormone replacement therapy. If you are still concerned about this problem, speak with your doctor or gynecologist. Pharmacies can compound specific doses of hormones, both topical and oral.
Couple Sitting on Bed Facing Away

Continue Learning about Sex Drive (Libido)

What medications affect sex drive?
Madeleine M. Castellanos, MDMadeleine M. Castellanos, MD
There are many medications that can affect one's sex drive.  One of the most common class of medicat...
More Answers
Which hormones can affect male libido?
Madeleine M. Castellanos, MDMadeleine M. Castellanos, MD
For some men, decreased levels of testosterone may be to blame for a flagging libido. This hormone h...
More Answers
Is There a Dietary Supplement or Exercise that is Safe and Effective to Treat Erectile Dysfunction?
Is There a Dietary Supplement or Exercise that is Safe and Effective to Treat Erectile Dysfunction?
Diabetes and Your Sex Life
Diabetes and Your Sex Life

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.